MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-77
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for one sample.The following results were provided: (customer provided reference range is 0.70-1.48 ng/dl) initial result = 1.32 ng/ml, repeat result = 0.68 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
Updated information in section d4 - catalog #, d4 - lot #, d4 - primary udi number the complaint investigation for falsely elevated architect free t4 results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Data and information provided by the customer were reviewed and support the complaint issue.Return testing was not performed as returns were not available.An increase in complaints has been observed for lot 56001ud02, however, in-house performance was completed which indicates the product is performing as expected.The device history record review did not show any nonconformances, potential nonconformances, or deviations associated with the likely cause list number and complaint issue.Labeling was reviewed and found to be adequate.Based on the investigation, no systemic issue or deficiency of the architect free t4 for lot number 56001ud02 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 results generated on the architect i2000sr processing module for one sample.The following results were provided: (customer provided reference range is 0.70-1.48 ng/dl).Initial result = 1.32 ng/ml, repeat result = 0.68 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19262178
Report Number3005094123-2024-00232
Device Sequence Number2582453
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)240926(10)56001UD02
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2024
Device Catalogue Number07K65-77
Device Lot Number56001UD02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown